Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 65, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 12, 2016, 9:49 PM CDT for Bexar County, Guadalupe County, Wilson County, Texas. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2016, 9:49 PM CDT (02:49 UTC)
- Expired
- Apr 12, 2016, 10:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 70.0 mph
Counties Bexar County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 27 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 9:51 PM CDT | HAIL 2 | 2 S Converse, TX | 2 INCH HAIL IS LEAVING DENTS IN CARS |
| Apr 12, 9:55 PM CDT | HAIL 2.5 | 1 S Kirby, TX | 2.5 INCH HAIL REPORTED NEAR SHAMROCK AND WHEATLAND IN KIRBY |
| Apr 12, 10:00 PM CDT | HAIL 2.75 | 1 Ne Terrell Hills, TX | |
| Apr 12, 10:21 PM CDT | HAIL 1.75 | New Berlin, TX | GOLF BALL SIZED HAIL IN THE CITY OF NEW BERLIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
268
WUUS54 KEWX 130249
SVREWX
TXC029-187-493-130345-
/O.NEW.KEWX.SV.W.0065.160413T0249Z-160413T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT TUE APR 12 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 947 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WINDCREST... OR NEAR UNIVERSAL CITY...MOVING EAST AT 35 MPH. THIS
STORM WILL CROSS THE INTERSECTION OF LOOP 410 AND INTERSTATE 35
THEN MOVE ACROSS INTERSTATE 10 NEAR LOOP 1604.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...SEGUIN...UNIVERSAL CITY...STOCKDALE...SCHERTZ...CIBOLO...
LIVE OAK...KIRBY...ALAMO HEIGHTS...SELMA...WINDCREST...TERRELL HILLS...
HOLLYWOOD PARK...OLMOS PARK...ST. HEDWIG...MARION...LA VERNIA...SANTA
CLARA...NEW BERLIN AND ZUEHL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2941 9856 2965 9852 2965 9835 2962 9834
2959 9831 2964 9819 2963 9769 2947 9777
2935 9786 2933 9784 2909 9795
TIME...MOT...LOC 0247Z 287DEG 31KT 2950 9839
HAIL...2.75IN
WIND...70MPH
$$
CP1 follow-up statement
782
WWUS54 KEWX 130330
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1030 PM CDT TUE APR 12 2016
TXC029-130338-
/O.CAN.KEWX.SV.W.0065.000000T0000Z-160413T0345Z/
BEXAR TX-
1030 PM CDT TUE APR 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BEXAR COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2947 9777 2935 9786 2933 9784 2922 9789
2925 9817 2944 9814 2946 9812 2948 9812
2948 9813 2964 9811 2963 9769
TIME...MOT...LOC 0328Z 277DEG 36KT 2944 9796
$$
TXC187-493-130345-
/O.CON.KEWX.SV.W.0065.000000T0000Z-160413T0345Z/
GUADALUPE TX-WILSON TX-
1030 PM CDT TUE APR 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN GUADALUPE AND NORTHEASTERN WILSON COUNTIES...
AT 1028 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
NEW BERLIN...OR 9 MILES SOUTH OF SEGUIN...MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEGUIN...STOCKDALE...LA VERNIA...NEW BERLIN...MCQUEENEY...SUTHERLAND
SPRINGS...KINGSBURY...ZUEHL...ZIPP AND NOLTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2947 9777 2935 9786 2933 9784 2922 9789
2925 9817 2944 9814 2946 9812 2948 9812
2948 9813 2964 9811 2963 9769
TIME...MOT...LOC 0328Z 277DEG 36KT 2944 9796
HAIL...2.50IN
WIND...60MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:41 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 12, 7:41 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 741 PM CDT TUE APR 12 2016 .MESOSCALE UPDATE... 00Z KDRT SOUNDING IS SHOWING AN UNCAPPED AND UNSTABLE ENVIRONMENT WITH AROUND 7 DEG C LAPSE RATES UP TO 3KM. UPPER LEVEL SHORTWAVE INFLUENCES SHOULD BEGIN TO IMPACT THE WESTERN CWA IN THE NEXT 1-2 HOURS AND BEGIN SUPPORTING ADDITIONAL LIFT TO CONVECTION ALREADY ONGOING ACROSS THE WEST. OF PARTICULAR NOTE IS 0-3 KM HELICITY OF 240 M2/S2...EFFECTIVE BULK SHEAR OF AROUND 60 KTS AND PWAT VALUES OF OVER 1.5 INCHES. WITH A STATIONARY BOUNDARY SPANNING ACROSS THE SOUTHERN THIRD OF THE CWA...THERE IS SOME POTENTIAL FOR TRAINING CELLS WHICH COULD PRODUCE SOME LOCALIZED FLOODING. SPC MESOANALYSIS CHARACTERIZES MUCH OF THE CWA WITH SUB 1000M LCLS...AND SUB 500M ON THE PLATEAU. THIS COUPLED WITH THE HIGH SHEAR AND HEALTHY INSTABILITY PARAMETERS CONTINUES TO LEAVE TORNADIC POTENTIAL IN THE DISCUSSION. HOWEVER...SFC WINDS SHOW REALLY NO SOUTHERN COMPONENT NORTH OF THE BOUNDARY WHICH WOULD LIMIT SFC BASED TORNADIC POTENTIAL. IN SHORT...WHILE ALL SEVERE THREATS ARE POSSIBLE TONIGHT...CONTINUE TO THINK THAT THIS WILL BE A LARGE HAIL/DAMAGING WIND CONCERN WITH AN ISOLATED TORNADO OR TWO POSSIBLE...AND IF SO...ALONG OR NEAR THE STALLED BOUNDARY TO THE SOUTH. HEAVY RAINFALL POTENTIAL MAY ALSO RESULT IN SOME LOCALIZED FLOODING. && .PREV DISCUSSION... /ISSUED 611 PM CDT TUE APR 12 2016/ AVIATION... IFR/MVFR CIGS LOWER TO ALL IFR THIS EVENING AS SHRA/TSRA BECOME MORE WIDESPREAD. PATCHY LIFR IS POSSIBLE OVERNIGHT INTO WEDNESDAY MORNING. BEST TIMING AND HAVE GONE WITH TEMPOS SHRA/TSRA AT KDRT 00Z-04Z AND KAUS/KSAT/KSSF 03Z-07Z. OTHERWISE...WILL GO WITH VCSH THRU 12Z FOR THE TAF SITES. COULD BE SOME SHRA/TSRA ON WEDNESDAY. HOWEVER...WILL NOT MENTION AT THE TAF SITES DUE TO LOW PROBS AND UNCERTAINTY ON TIMING. CIGS IMPROVE MIDDAY TO AFTERNOON WITH LOW CLOUDS BECOMING SCT. E TO NE WINDS 6 TO 14 KTS PREVAIL WITH SOME GUSTS UP TO 20 KTS POSSIBLE. PREV DISCUSSION... /ISSUED 326 PM CDT TUE APR 12 2016/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... AREA RADAR DATA SHOWS SCATTERED CONVECTION ONGOING FOR LOCATIONS ALONG AND NORTH OF THE I-10 CORRIDOR AS OF 19Z. ELSEWHERE... CONVECTION HAS TEMPORARILY DECREASED...WITH THE LATEST VISIBLE SATELLITE DATA SHOWING SOME BREAKS IN THE CLOUD COVER ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU. LATE AFTERNOON SURFACE OBSERVATIONS ALSO SHOW A STATIONARY FRONT FROM NEAR KCZT TO K66R. FOR THE LATE AFTERNOON AND EVENING HOURS...WE EXPECT ANOTHER ROUND OF CONVECTION TO DEVELOP OVER THE HIGHER TERRAIN WEST OF THE RIO GRANDE. AS THIS ACTIVITY MOVES INTO THE RIO GRANDE PLAINS...IT IS EXPECTED TO BECOME A LITTLE MORE WIDESPREAD WITH THE ABOVE MENTIONED STATIONARY FRONT IN THE REGION. SPC CONTINUES TO MAINTAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE RIO GRANDE PLAINS AND SEE NO REASON TO DEVIATE FROM THE CURRENT OUTLOOK. MOST ACTIVITY WILL LIKELY REMAIN ELEVATED AS IT MOVES ACROSS THE RIO GRANDE. HOWEVER...A FEW STORMS NEAR THE FRONTAL BOUNDARY COULD BECOME SURFACE-BASED. WHILE THE MAIN SEVERE WEATHER CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS...CAN/T RULE OUT AN ISOLATED TORNADO NEAR THE FRONT. THE REMAINDER OF SOUTH CENTRAL TEXAS WILL REMAIN UNDER A MARGINAL RISK FOR SEVERE WEATHER THIS EVENING. GIVEN ELEVATED NATURE OF STORMS...LARGE HAIL SHOULD BE THE MAIN CONCERN. FOR THE LATE EVENING AND OVERNIGHT HOURS...CONVECTION SHOULD CONTINUE TO DEVELOP AND MOVE EASTWARD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS. AS DAYTIME HEATING DECREASES...THE SEVERE WEATHER THREAT SHOULD ALSO DECREASE. THE FOCUS WILL THEN TURN TO THE POSSIBILITY OF SOME LOCALLY HEAVY RAINFALL FOR THE LATE EVENING AND OVERNIGHT HOURS...ESPECIALLY IN AREAS THAT SEE MULTIPLE ROUNDS OF THUNDERSTORMS. HIGHER RAIN CHANCES WILL SHIFT EAST OF THE REGION ON WEDNESDAY. HOWEVER...GIVEN THE UPPER TROUGH AXIS WILL LINGER OVER THE REGION...WE/LL MAINTAIN A CHANCE OF RAINFALL ACROSS MOST AREAS. LONG TERM (THURSDAY THROUGH TUESDAY)... A BREAK IN THE PRECIPITATION IS EXPECTED ON THURSDAY AND FRIDAY AS THE NEXT UPPER LEVEL SYSTEM DROPS SOUTHWARD THROUGH THE WESTERN U.S. THE MEDIUM RANGE MODELS HAVE REMAINED CONSISTENT WITH THIS FEATURE AND WE EXPECT RAIN CHANCES WILL BE ON THE INCREASE SATURDAY AND SUNDAY. IT WILL BE DIFFICULT TO PINPOINT WHEN RAIN CHANCES WILL BE FAVORED AS THE POSITION OF THE UPPER LOW WILL WEIGH HEAVILY ON WHEN THE BEST CHANCE OF RAINFALL WILL OCCUR. FOR NOW...WE HAVE THE HIGHEST RAIN CHANCES SATURDAY NIGHT AND SUNDAY. WHILE SOME SEVERE WEATHER IS POSSIBLE...CURRENT THINKING IS THE THREAT FOR HEAVY RAINFALL WILL BE A GREATER CONCERN. THE UPPER LOW IS FORECAST TO LIFT NORTHWARD EARLY NEXT WEEK. THIS SHOULD BRING A DECREASE IN RAIN CHANCES LATE IN THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 60 74 57 78 58 / 80 30 10 - - AUSTIN BERGSTROM INTL AIRPORT 60 73 56 78 56 / 80 40 10 - - NEW BRAUNFELS MUNI AIRPORT 62 75 57 79 58 / 80 40 10 - - BURNET MUNI AIRPORT 57 71 55 76 57 / 80 30 10 - - DEL RIO INTL AIRPORT 61 81 60 83 63 / 80 20 10 - 10 GEORGETOWN MUNI AIRPORT 58 71 55 76 57 / 80 30 10 10 - HONDO MUNI AIRPORT 62 78 56 80 60 / 80 30 10 - - SAN MARCOS MUNI AIRPORT 61 73 56 77 57 / 80 40 10 - - LA GRANGE - FAYETTE REGIONAL 63 74 58 78 58 / 80 50 10 10 - SAN ANTONIO INTL AIRPORT 62 76 57 79 60 / 70 30 10 - - STINSON MUNI AIRPORT 64 77 58 80 60 / 70 40 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...TB3
Hazardous weather outlook, Apr 12, 7:50 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 750 PM CDT TUE APR 12 2016 TXZ171>173-183>194-202>209-217>225-228-140100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 750 PM CDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT FOR MUCH OF SOUTH CENTRAL TEXAS INCLUDING SAN ANTONIO... STRONG TO SEVERE THUNDERSTORM DEVELOPMENT IS OCCURRING WEST OF THE INTERSTATE 35 CORRIDOR TO THE RIO GRANDE PLAINS. AT THIS TIME...THE MAIN SEVERE WEATHER CONCERNS WILL BE LARGE HAIL...UP TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION TO THE SEVERE WEATHER CHANCES...THERE WILL ALSO BE A CHANCE FOR LOCALLY HEAVY RAINFALL FROM THE STRONGER CELLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A MORE FAVORABLE WEATHER PATTERN FOR POSSIBLE SEVERE STORMS AND LOCALLY HEAVY RAINFALL IS EXPECTED TO DEVELOP OVER THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND OVER THE WEEKEND. TB3
In the hours before
Local storm report, Apr 12, 9:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
933 PM CDT TUE APR 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 2 NW LEON VALLEY 29.52N 98.64W
04/12/2016 M2.00 INCH BEXAR TX PUBLIC
2 INCH HAIL MEASURED NEAR BANDERA RD AND GUILBEAU RD
&&
EVENT NUMBER EWX1600157
MCOLocal storm report, Apr 12, 9:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT TUE APR 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL HELOTES 29.57N 98.69W
04/12/2016 M3.00 INCH BEXAR TX TRAINED SPOTTER
THREE INCH SIZED HAIL REPORTED IN THE CITY OF HELOTES.
&&
EVENT NUMBER EWX1600158
TB3Special weather statement, Apr 12, 9:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
936 PM CDT TUE APR 12 2016
TXZ189>192-206-130330-
COMAL TX-TRAVIS TX-BLANCO TX-KENDALL TX-HAYS TX-
936 PM CDT TUE APR 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR COMAL...SOUTHWESTERN TRAVIS...
CENTRAL BLANCO...EASTERN KENDALL AND HAYS COUNTIES UNTIL 1030 PM
CDT...
AT 935 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JOHNSON CITY TO NEAR TWIN
SISTERS TO NEAR BERGHEIM...AND MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...NEW BRAUNFELS...SAN MARCOS...WIMBERLEY...DRIPPING SPRINGS...
BLANCO...TANGLEWOOD FOREST...CANYON LAKE DAM...KYLE...LAKEWAY...BUDA...
CANYON LAKE...BULVERDE...BEE CAVE...WEST LAKE HILLS...THE HILLS...JOHNSON
CITY...WOODCREEK...ROLLINGWOOD AND UHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3042 9775 2997 9778 2993 9782 2988 9789
2986 9790 2972 9804 2967 9811 2980 9860
3026 9852
TIME...MOT...LOC 0235Z 257DEG 32KT 3027 9838 2996 9839 2981 9853
CPLocal storm report, Apr 12, 9:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 PM CDT TUE APR 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 2 SW SHAVANO PARK 29.56N 98.59W
04/12/2016 E1.00 INCH BEXAR TX PUBLIC
1 INCH HAIL NEAR DE ZAVALA AND VANCE JACKSON
INTERSECTION
&&
EVENT NUMBER EWX1600159
MCOLocal storm report, Apr 12, 9:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 PM CDT TUE APR 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 2 NW HOLLYWOOD PARK 29.62N 98.51W
04/12/2016 M3.50 INCH BEXAR TX PUBLIC
TWITTER REPORT OF 3.5 INCH HAIL MEASURED AT BANDERA RD
AND HUEBNER ROAD NORTH OF SAN ANTONIO.
&&
EVENT NUMBER EWX1600160
TB3Local storm report, Apr 12, 9:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT TUE APR 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 S ALAMO HEIGHTS 29.47N 98.47W
04/12/2016 M3.00 INCH BEXAR TX PUBLIC
THREE INCH DIAMETER HAIL REPORTED ON THE CAMPUS OF THE
UNIVERSITY OF THE INCARNATE WORD.
&&
EVENT NUMBER EWX1600161
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 53 min |
| Apr 12, 7:57 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 63 min |
| Apr 12, 8:04 PM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Apr 12, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 64 min |
| Apr 12, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr, Medina | 59 min |
| Apr 12, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 66 min |
| Apr 12, 8:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 12, 8:57 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| Apr 12, 9:02 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 58 min |
| Apr 12, 9:09 PM CDT | Special Weather Statement | EWX | Kendall | 36 min |
| Apr 12, 9:16 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 44 min |
| Apr 12, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 61 min |
| Apr 12, 9:32 PM CDT | Special Weather Statement | EWX | Kerr | 28 min |
| Apr 12, 9:36 PM CDT | Special Weather Statement | EWX | Blanco, Comal, Hays | 54 min |
| Apr 12, 9:45 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 60 min |
| Apr 12, 9:54 PM CDT | Special Weather Statement | EWX | Uvalde | 36 min |
| Apr 12, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 48 min |
| Apr 12, 10:20 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Hays, Travis | 55 min |
| Apr 12, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 64 min |
| Apr 12, 10:34 PM CDT | Special Weather Statement | EWX | Zavala | 56 min |
| Apr 12, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Wilson | 52 min |
| Apr 12, 10:44 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 12, 10:45 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 12, 10:51 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 54 min |
| Apr 12, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more | 63 min |
| Apr 12, 11:22 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 53 min |
| Apr 12, 11:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 49 min |
| Apr 12, 11:30 PM CDT | Special Weather Statement | EWX | Frio, Medina | 60 min |
| Apr 12, 11:33 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Apr 12, 11:45 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Gonzales, Lavaca, Lee | 45 min |
| Apr 13, 12:26 AM CDT | Special Weather Statement | EWX | Atascosa, Frio | 64 min |
| Apr 13, 12:29 AM CDT | Special Weather Statement | EWX | Lee | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.